# SDR 2025FA0000792

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: General aviation
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER’S RUDDER PEDALS STIFF AND REQUIRE EXTRA FORCE.  IAW AMM 27-21-05-214-033.  RUDDER PEDALS OPERATED THROUGH FULL TRAVEL RANGE, NO OBVIOUS STIFFNESS NOTED. PEDALS MOVED FREELY THROUGH THEIR FULL RANGE WITH RUDDER OPERATING CORRECTLY WITH THE POSITION INDICATION MOVING THROUGH THE FULL RANGE OF TRAVEL.  ON INSPECTION OF RUDDER PEDAL ASSEMBLY BELOW THE FLIGHT DECK, A SMALL RED CANVAS BAG WAS FOUND TIED TO THE SUPPORT STRUCTURE AND TUCKED UP BETWEEN THE SUPPORT AND RUDDER PEDAL ASSY. BAG REMOVED. BAG CONTAINED INSULATION BLANKET CLIPS. REF AMM 05-41-01 GVI OF SURROUNDING AREA CARRIED OUT WITH NO DAMAGE FOUND TO RUDDER PEDAL SYSTEM AND INSULATION BLANKETS IN THE AREA FOUND TO BE SECURE.
